# SDR CHQA20130416117

- Difficulty date: April 16, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,207 hours, 26,754 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,521 hours, 17,420 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMBOUT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND WERE ABLE TO RETRACT THE LANDING GEAR BUT RECEIVED SEVERAL WARNING MESSAGES.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT AND THE NOSE LANDING GEAR WEIGHT ON WHEEL S PROXIMITY SWITCH.  OPERATIONAL CHECKS OF THE LANDING GEAR SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
